Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Intense lower back pain that radiates to hip and knee. Any anti-inflammatory otc other thatn Motrin and Advil?

I ve been having pain in my lower left back caused by what I believe is a pinched nerve/sciatica??? The pain shoots down from the lower back to the hip to my thigh to the knee. It started Saturday afternoon and at that time I took four Tylenol (two in the afternoon and two at night) and applied Ben Gay. Getting in and out of bed is awful and my sister has to assist me. Yesterday morning I took one Advil and my sister put her back brace on me - to no avail. The pain continued and I took two Motrin around 3pm following a shower and applied a heating pad to the area. Again to no avail. Last night took two more Motrins and applied a patch and this morning got up feeling no better. Is there an anti-inflammatory over-the-counter or prescription that I can take other than Motrin or Advil and is there anything out there more potent than BenGay that I can apply to the affected area (lower left back, hip and thigh). HELP! Thank you in advance for your advice and assistance.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Orthopaedic Surgeon 's  Response
Simply popping pills without advice could be dangerous.
i advice you to visit a spine surgeon or orthopedic surgeon and also get the MRI done to know the exact pathology in the spine . accordingly management can be planned
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor